Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 105, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 10, 2007, 3:03 PM CDT for Door County, Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2007, 3:03 PM CDT (20:03 UTC)
- Expired
- Jul 10, 2007, 3:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Door County, WI
The radar
The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:30 PM CDT | TSTM WND GST 37 | Sturgeon Bay, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 11:55 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 102004
SVRGRB
WIC029-102045-
/O.NEW.KGRB.SV.W.0105.070710T2003Z-070710T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOOR COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 345 PM CDT
* AT 301 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST
OF MARINETTE TO 18 MILES WEST OF STURGEON BAY TO 12 MILES NORTH
OF GREEN BAY...AND MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STURGEON BAY BY 330 PM...
EGG HARBOR BY 335 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.
LAT...LON 4507 8753 4480 8776 4468 8796 4469 8726
4483 8696 4519 8694
$$
KIECKBUSCH6 follow-up statements
000
WWUS53 KGRB 102013
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CDT TUE JUL 10 2007
WIC029-102045-
/O.CON.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
312 PM CDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR DOOR COUNTY...
AT 310 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR LITTLE STURGEON...OR ABOUT 10 MILES WEST OF STURGEON
BAY...MOVING EAST AT 50 MPH.
RADAR INDICATED A POSSIBLE WATERSPOUT WEST OF LITTLE STURGEON ON THE
BAY OF GREEN BAY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
POTAWATOMI STATE PARK AND STURGEON BAY BY 320 PM...
INSTITUTE AND CARLSVILLE BY 325 PM...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.
LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
4483 8696 4519 8694
$$
KIECKBUSCH000
WWUS53 KGRB 102021
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CDT TUE JUL 10 2007
WIC029-102045-
/O.CON.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
321 PM CDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR DOOR COUNTY...
AT 318 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR POTAWATOMI STATE PARK...OR ABOUT NEAR STURGEON
BAY...MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITEFISH DUNES STATE PARK...VALMY AND WHITEFISH BAY BY 330 PM...
JACKSONPORT BY 335 PM...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.
LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
4483 8696 4519 8694
$$
KIECKBUSCH000
WWUS53 KGRB 102029
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT TUE JUL 10 2007
WIC029-102045-
/O.CON.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
329 PM CDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR DOOR COUNTY...
AT 327 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR INSTITUTE...OR NEAR STURGEON BAY...MOVING EAST AT
45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITEFISH BAY AND WHITEFISH DUNES STATE PARK BY 335 PM...
JACKSONPORT BY 340 PM...
LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
4483 8696 4519 8694
$$
KIECKBUSCH000
WWUS53 KGRB 102036
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT TUE JUL 10 2007
WIC029-102045-
/O.CON.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
335 PM CDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR DOOR COUNTY...
AT 331 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
VALMY...OR ABOUT 9 MILES NORTHEAST OF STURGEON BAY...MOVING EAST AT
45 MPH.
ANOTHER STRONG AND POSSIBLY SEVERE THUNDERSTORM WAS LOCATED 2 MILES
WEST OF WASHINGTON ISLAND...AND WILL AFFECT WASHINGTON ISLAND BETWEEN
235 PM AND 245 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
4485 8722 4521 8687 4547 8681
$$
KIECKBUSCH000
WWUS53 KGRB 102038 CCA
SVSGRB
SEVERE WEATHER STATEMENT...CORRECTED FOR TYPO
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT TUE JUL 10 2007
WIC029-102045-
/O.CON.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
335 PM CDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR DOOR COUNTY...
AT 331 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
VALMY...OR ABOUT 9 MILES NORTHEAST OF STURGEON BAY...MOVING EAST AT
45 MPH.
ANOTHER STRONG AND POSSIBLY SEVERE THUNDERSTORM WAS LOCATED 2 MILES
WEST OF WASHINGTON ISLAND...AND WILL AFFECT WASHINGTON ISLAND BETWEEN
335 PM AND 345 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
4485 8722 4521 8687 4547 8681
$$
KIECKBUSCH000
WWUS53 KGRB 102045
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT TUE JUL 10 2007
WIC029-102056-
/O.EXP.KGRB.SV.W.0105.000000T0000Z-070710T2045Z/
DOOR-
346 PM CDT TUE JUL 10 2007
...THE SEVERE THUNDERSTORM WARNING FOR DOOR COUNTY EXPIRED AT 345 PM
CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4507 8753 4480 8776 4468 8783 4469 8726
4485 8722 4521 8687 4547 8681
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:39 AM CDT, 10 hours 24 minutes earlier.
Area forecast discussion, Jul 10, 4:39 AM CDT, 10 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 439 AM CDT TUE JUL 10 2007 .SHORT TERM...TODAY THROUGH WEDNESDAY... NORTHWEST FLOW TO BE RE-ESTABLISHED OVER THE AREA THIS PERIOD AS TROF DEEPENS OVER THE EASTERN THIRD OF THE COUNTRY. POTENT SHORT WAVE OVER EASTERN NORTH DAKOTA MOVING RAPIDLY EAST OVERNIGHT. SYSTEM TO CONTINUE TO DEEPEN AS PULLS NORTHEAST INTO WESTERN ONTARIO THIS AFTERNOON. MAIN DYNAMICS WITH SYSTEM...100 KT JET...WILL REMAIN NORTH OF STATE...THOUGH MODELS SHOW SOME SIG LIFT WITH FRONT THAT IS PROGGED TO BE INTO AREA BY 18Z. DID NOT MAKE MAJOR CHANGES TO PREVIOUS GRIDS...JUST PULLING BACK ON POPS IN THE MORNING EAST. AT PRESENT TIME...PCPN CONFINED TO VCNTY OF SHORT WAVE. EXPECT PCPN TO REDEVELOP ALONG FRONT LATER MORN...AFTERNOON. SBCAPES PROGGED TO BE BETWEEN 1.5K AND 2K THOUGH MID LEVEL INSTABILITY NOT TOO IMPRESSIVE. GIVEN UNIDIRECTIONAL SHEAR IN FORECAST SOUNDINGS AND INCREASING SPEEDS AS JET PUSHES IN THIS AFTERNOON...LOOK FOR DAMAGING WIND POTENTIAL WITH STRONGER STORMS. SYSTEM PULLS OUT QUICKLY BY EVENING. HAVE ADDED CHANCE OF TSTMS ON WED GIVEN CYCLONIC FLOW AND COLD TEMPERATURES ALOFT. -20 AT 5H OVER THE NORTH. LOW LEVEL AND MID LEVEL LAPSE RATES QUITE STEEP. WITH EXPECTED LOW FREEZING LEVELS...HAIL IS A DEFINITE POSSIBILITY. .LONG TERM...WED NIGHT THROUGH MONDAY... NW UPPER FLOW CONTINUES THRU MUCH OF PD AS SERIES OF SHRTWV TROFS CARVE OUT LNGWV OVR ERN NOAM AND WRN RDG HOLDS. SOME BACKING OF FLOW PSBL ERLY NXT WK AS ERN VORTEX RETROGRADES A BIT AND FLATTENS FLOW OVR CANADA. SERIES OF FAST MOVG SHRTWV TROFS WL FOLLOW IN THE STEPS OF TUESDAYS SYSTEM. NEXT SYS WL BE LATER WED/THU. PRECISE TIMING OF PRECIP ONSET BETWEEN MODELS (AND MODEL RUNS) IS STILL OF CONCERN...BUT GENERAL IDEA IS TO BRING CLDS AND CHC SHOWERS WED EVENING ACRS N AND CNTRL...AND FAR E BY THU AM. ANOTHER SYS IS DEPICTED BY GFS/UKMET/ECMWF TO AFFECT AREA LATE FRI INTO SAT. CONFIDENCE IS NOT HIGH ON TIMING AS MODELS ARE HAVING TROUBLE WITH SPEED OF SYSTEMS IN THIS NW FLOW. TEMPS WL BE BLO NORM FOR MUCH OF PD WITH UPPER TROF ANCHORED OVER JAMES BAY...SLOWLY MODERATING EARLY NXT WK AS UPPER LOW BACKS A BIT AS FLOW FLATTENS. && .AVIATION...PATCHY FOG AND LOW CLOUDS DEVELOPED AND WILL LINGER INTO MORNING HOURS. COLD FRONT TO PASS THROUGH REGION DURING THE AFTERNOON WITH LINE OF TSTMS EXPECTED OUT AHEAD OF THE FRONT. STORMS POSSIBLY STRONG WITH DAMAGING WINDS EXPECTED THIS AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/JKL
Hazardous weather outlook, Jul 10, 11:02 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1102 AM CDT TUE JUL 10 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1102 AM CDT TUE JUL 10 2007 ...SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. SOME OF THE STORMS ARE LIKELY TO BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 600 PM. A FEW OF THE STORMS COULD ALSO PRODUCE TORNADOES. THE GREATEST RISK OF TORNADOES IS ACROSS THE NORTHEAST CORNER OF THE STATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON...WITH THE STRONGER STORMS CAPABLE OF PRODUCING SMALL HAIL. THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM TIME TO TIME THROUGH THE REMAINDER OF THE PERIOD...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND POSSIBLY INTO THE EARLY EVENING. LMZ521-522-541>543-564-111100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1102 AM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE EARLY THIS AFTERNOON...WITH MORE WIDESPREAD THUNDERSTORMS EXPECTED DURING THE MIDDLE TO LATE AFTERNOON...AND POSSIBLY INTO THE EARLY EVENING. SOME OF THE STORMS COULD BE SEVERE AND PRODUCE STRONG WINDS AND ROUGH SEAS. LARGE HAIL IS ALSO POSSIBLE. INCREASING WESTERLY FLOW ASSOCIATED WITH THE PASSAGE OF A COLD FRONT WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT INTO WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME THROUGH THE PERIOD...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED DURING THESE PERIODS. SKOWRONSKI
In the hours before
Special weather statement, Jul 10, 12:45 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1245 PM CDT TUE JUL 10 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101830- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 1245 PM CDT TUE JUL 10 2007 ...TORNADO WATCH UNTIL 800 PM... AT 1240 PM...WEATHER RADAR INDICATED A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS FROM NEAR EAGLE RIVER...SOUTHWEST...TO WAUSAU...TO MARSHFIELD. THE LINE WAS MOVING EAST AT ABOUT 25 MPH. THE STORMS WERE RATHER WEAK AS OF 1240 PM...BUT ARE EXPECTED TO STRENGTHEN AS THEY SPREAD EAST DURING THE AFTERNOON. THE GREATEST RISK OF TORNADOES WILL BE AS THE LINE PUSHES THROUGH THE NORTHEAST CORNER OF THE STATE DURING THE AFTERNOON. THE PRIMARY RISK WITH THE SOUTHERN PORTIONS OF THE LINE...AND ANY STORMS THAT DEVELOP LATER THIS AFTERNOON WEST OF THE LINE...WILL BE OF DAMAGING WIND GUSTS. BE SURE TO CONTINUE TO MONITOR THE LATEST STATEMENTS ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI/KIECKBUSCH WEATHER.GOV/GREENBAY
Special weather statement, Jul 10, 1:45 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 145 PM CDT TUE JUL 10 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 145 PM CDT TUE JUL 10 2007 ...TORNADO WATCH UNTIL 800 PM... AT 130 PM...WEATHER RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS FROM WEST OF IRON MOUNTAIN MICHIGAN...TO CRANDON...TO STEVENS POINT... TO WEST OF WAUTOMA. THE LINE WAS MOVING EAST AT 25 MPH. THE STORMS HAD SLOWLY STRENGTHENED DURING THE PAST HOUR...BUT WERE STILL NOT SEVERE. THEY ARE EXPECTED TO CONTINUE TO SLOWLY STRENGTHEN AS THEY PUSH EAST. THE GREATEST RISK OF TORNADOES WILL BE AS THE LINE PUSHES THROUGH THE NORTHEAST CORNER OF THE STATE DURING THE AFTERNOON. THE PRIMARY RISK WITH THE SOUTHERN PORTIONS OF THE LINE...AND ANY STORMS THAT DEVELOP LATER THIS AFTERNOON WEST OF THE MAIN LINE...WILL BE OF DAMAGING WIND GUSTS. WIND GUSTS TO 40 MPH ARE POSSIBLE OVER NORTH-CENTRAL WISCONSIN EVEN WELL AWAY FROM THUNDERSTORMS. A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 800 PM THIS EVENING. BE SURE TO CONTINUE TO MONITOR THE LATEST STATEMENTS ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI/KIECKBUSCH WEATHER.GOV/GREENBAY
Local storm report, Jul 10, 2:07 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
207 PM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST SHAWANO 44.78N 88.59W
07/10/2007 M42 MPH SHAWANO WI AMATEUR RADIO
&&Special weather statement, Jul 10, 2:10 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 210 PM CDT TUE JUL 10 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 210 PM CDT TUE JUL 10 2007 ...TORNADO WATCH UNTIL 800 PM... AT 200 PM...WEATHER RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS FROM IRON MOUNTAIN MICHIGAN...SOUTHWEST...TO MOUNTAIN...TO WAUTOMA. THE LINE WAS MOVING EAST AT 30 MPH...THOUGH A FEW CELLS IN THE LINE WERE MOVING FASTER. THE STORMS STRENGTHENED FURTHER IN THE PAST HOUR...AND THAT TREND IS EXPECTED TO CONTINUE. THAT WILL LEAD TO AN INCREASED RISK OF DAMAGING WINDS AS THE LINE MOVES THROUGH EASTERN WISCONSIN DURING THE MIDDLE AFTERNOON HOURS. AS OF 200 PM THERE STILL WERE NO THUNDERSTORMS WEST OF THE MAIN LINE... THOUGH IT IS STILL POSSIBLE THAT ADDITIONAL STORMS WILL DEVELOP DURING THE NEXT COUPLE HOURS. THE PRIMARY RISK OF TORNADOES WILL BE AS THE LINE OF STORMS NOW CROSSING THE AREA PUSHES ACROSS THE NORTHEAST CORNER OF THE STATE. THE PRIMARY RISK WITH THE SOUTHERN PORTIONS OF THE LINE...AND WITH ANY STORMS THAT DEVELOP LATER THIS AFTERNOON WEST OF THE MAIN LINE...WILL BE OF DAMAGING WIND GUSTS. WIND GUSTS TO 40 MPH ARE POSSIBLE OVER NORTH-CENTRAL WISCONSIN EVEN WELL AWAY FROM THUNDERSTORMS. A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 800 PM THIS EVENING. BE SURE TO CONTINUE TO MONITOR THE LATEST STATEMENTS ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI/KIECKBUSCH WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:55 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 35 min |
| Jul 10, 2:17 PM CDT | Special Marine Warning | GRB | 40 min | |
| Jul 10, 2:23 PM CDT | Marine Weather Statement | GRB | 52 min | |
| Jul 10, 2:41 PM CDT | Special Marine Warning | GRB | 64 min | |
| Jul 10, 3:39 PM CDT | Special Marine Warning | GRB | 66 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.